# SDR SWAA2025012383733

- Difficulty date: January 7, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 30,203 hours, 14,872 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STABILIZER UPPER SLIDING SEAL WORN / CRACKED.<[01] REMOVED AND REPLACED SLIDING SEAL IAW B737-NG AMM 53-31-31;[02] VERIFIED REMOVED AND REPLACED SLIDING SEAL IAW B737-NG AMM 53-31-31
